MAUDE Adverse Event Report: COOK INC FUSION TITAN DILATION BALLOON; FGE CATHETER, BILIARY, DIAGNOSTIC

COOK INC FUSION TITAN DILATION BALLOON; FGE CATHETER, BILIARY, DIAGNOSTIC
Model Number G49222
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 01/19/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Concomitant products: olympus endoscope, olympus introducer (104q), and a metii-35-480 wire guide.This mdr is being filed after the associated complaint was reviewed under remediation protocol (b)(4), complaint/mdr retrospective review and remediation and reassessed as reportable.Additional complaint investigation and record remediation was not performed.Blank fields on this form that have not been previously submitted indicate the information is unknown or unavailable.
 
Event or Problem Description
The complainant reported that the pressure gauge wouldn¿t go up during balloon inflation.The balloon was inserted into the cbd (common bile duct) and a leak was discovered when the balloon was removed; the hole was noted to be in the distal section of the balloon.The ercp (endoscopic retrograde cholangio-pancreatography) procedure was completed with a new balloon.There were no reported adverse consequences to the patient as a result of the product problem.

Brand Name
FUSION TITAN DILATION BALLOON
Common Device Name
FGE CATHETER, BILIARY, DIAGNOSTIC
Manufacturer (Section D)
COOK INC
750 daniels way
bloomington IN 47404
MDR Report Key7273422
Report Number1820334-2018-00525
Device Sequence Number18873060
Product Code FGE
UDI-Device Identifier00827002492226
UDI-Public(01)00827002492226(17)180705(10)7093959
Combination Product (Y/N)N
Initial Reporter CountryTW
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 02/15/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberG49222
Device Catalogue NumberFS-BDB-10X4
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/14/2018
Initial Report FDA Received Date02/15/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age82 YR
Patient Weight60